Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov POMI, 1998, Volume 254, Pages 116–131 (Mi znsl898)  

This article is cited in 4 scientific papers (total in 4 papers)

On connection of different problems on extremal decomposition

G. V. Kuz'mina

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
Full-text PDF (212 kB) Citations (4)
Abstract: Connections between various problems on the maximum of the product of conformal radii of nonoverlapping simply connected domains are established. These connections are used for solving two problems of such type.
Received: 05.11.1998
English version:
Journal of Mathematical Sciences (New York), 2001, Volume 105, Issue 4, Pages 2197–2209
DOI: https://doi.org/10.1023/A:1011333209495
Bibliographic databases:
UDC: 517.54
Language: Russian
Citation: G. V. Kuz'mina, “On connection of different problems on extremal decomposition”, Analytical theory of numbers and theory of functions. Part 15, Zap. Nauchn. Sem. POMI, 254, POMI, St. Petersburg, 1998, 116–131; J. Math. Sci. (New York), 105:4 (2001), 2197–2209
Citation in format AMSBIB
\Bibitem{Kuz98}
\by G.~V.~Kuz'mina
\paper On connection of different problems on extremal decomposition
\inbook Analytical theory of numbers and theory of functions. Part~15
\serial Zap. Nauchn. Sem. POMI
\yr 1998
\vol 254
\pages 116--131
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl898}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1691401}
\zmath{https://zbmath.org/?q=an:0995.30018}
\transl
\jour J. Math. Sci. (New York)
\yr 2001
\vol 105
\issue 4
\pages 2197--2209
\crossref{https://doi.org/10.1023/A:1011333209495}
Linking options:
  • https://www.mathnet.ru/eng/znsl898
  • https://www.mathnet.ru/eng/znsl/v254/p116
  • This publication is cited in the following 4 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:210
    Full-text PDF :56
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024